Calpol SF Infant Suspension Strawberry 2+ Months 100ml
- Helps to relief pain of fever in many conditions including teething, headache, toothache, sore throat, post-immunisation fever, cold and flu, earache, other aches and pains
- Contains Paracetamol
- Suitable for children aged 2 months to 6 years
Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
Description: Calpol Sugar Free Infant Suspension Strawberry Flavour is composed out of main active ingredient called Paracetamol. The soothing strawberry flavoured oral suspension relieves pain of fever in many conditions that may include teething, headache, toothache, sore throat, post-immunisation fever, cold and flu, earache, other aches and pains. The medication is suitable for children aged 2 months to 6 years.
- Shake the bottle well before every use
- For 2 to 3 months infants, give small 2.5ml spoonful. if necessary repeat the dose after 4 to 6 hours
- Do not exceed more than 2 doses in a day
- Keep at least 4 hours gap between doses
Side Effects and Precautions:
- Swelling of the face, tongue or throat, difficulty swallowing, unexplained wheezing, shortness of breath that may be accompanied by skin rash or hives are some allergic reactions that may occur.
- Unusually tired, unexpected bruising or bleeding and getting more infections (such as colds) than usual are rare side effects seen while consumption of Paracetamol component.
- Active ingredient: Paracetamol 120mg/5ml
- Other ingredients: 2.2g of Sucrose, Sorbitol Liquid (E420), Glycerol, Polysorbate 80, Asulfame Potassium, Methyl Parahydroxybenzoate (E218), Propyl Parahydroxybenzoate (E216), Ethyl Parahydroxybenzoate (E214), Dispersible Cellulose, Xanthan Gum and Purified Water
- Flavour: Strawberry
Each Pack Contains: 100ml of Calpol Sugar Free Infant Suspension Strawberry Flavour
- Store the medicine in same package
- Keep them above 25°C temperature
- Do not freeze the solution
- Keep suspensions away from the reach and sight of pets